Show simple item record

dc.contributor.author Bergstrom, Harald
dc.contributor.author Puri, Madan L.
dc.date.accessioned 2018-05-02T20:56:14Z
dc.date.available 2018-05-02T20:56:14Z
dc.date.issued 1977-07
dc.identifier.citation Puri, M. L. "Convergence and remainder terms in linear rank statistics." Annals of Statistics (1977), Volume 5 Issue 4, 671–680. Co-author: H. Bergström. en
dc.identifier.uri http://hdl.handle.net/2022/22066
dc.description Publisher's, offprint version en
dc.description.abstract A new approach to the asymptotic normality of simple linear rank statistics for the regression case studied earlier by Hajek (1968) is provided along with the estimation of the remainder term in the approximation to normality. en
dc.language.iso en en
dc.publisher The Annals of Statistics en
dc.relation.isversionof http://www.jstor.org/stable/2958788 en
dc.subject Integers en
dc.subject Approximation en
dc.subject Partial sums en
dc.subject Mathematical inequalities en
dc.title Convergence and Remainder Terms in Linear Rank Statistics en
dc.type Article en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search IUScholarWorks


Advanced Search

Browse

My Account

Statistics